# SDR USAA040880

- Difficulty date: October 18, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B57839430
- Condition: Corroded
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  -  Q4, LAV FLOOR ANCHOR FITTING, 2 AREAS, 1 INCH BY 2 INCHES, CORRODED; LEVEL 1; TASK NR C53-107-02, LT AFT LAV STA 986.5.  REMOVED AND REPLACED FITTING (2 EA) IAW SRM 51-10-02.
